Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 101, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 25, 2018, 8:57 PM EDT for 4 counties in North Carolina. It was in force for 78 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 8:57 PM EDT (00:57 UTC)
- Expired
- Jun 25, 2018, 10:15 PM EDT
- In force
- 78 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anson County, NC, Hoke County, NC, Richmond County, NC, Scotland County, NC
The radar
The Raleigh/Durham radar (KRAX), 112 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 9:20 PM EDT | TSTM WND DMG | 2 Ese Norman, NC | TREE DOWN SOUTHEAST OF NORMAN. TIME ESTIMATED BY RADAR. |
| Jun 25, 10:10 PM EDT | TSTM WND DMG | 3 Nnw Rockfish, NC | LARGE LIMBS DOWN NEAR WEST GATE. |
| Jun 25, 10:12 PM EDT | TSTM WND DMG | 1 Wnw Rockfish, NC | TREE DOWN ON ROCKFISH ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:02 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 821 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
078
WUUS52 KRAH 260057
SVRRAH
NCC007-093-153-165-260215-
/O.NEW.KRAH.SV.W.0101.180626T0057Z-180626T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
857 PM EDT MON JUN 25 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Scotland County in central North Carolina...
Southeastern Anson County in central North Carolina...
Richmond County in central North Carolina...
Hoke County in central North Carolina...
* Until 1015 PM EDT
* At 856 PM EDT, severe thunderstorms were located along a line
extending from near Pinehurst to 7 miles northwest of Hoffman to 8
miles southwest of Wadesboro, moving southeast at 35 mph. This
storm has a history of producing wind damage.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Laurinburg, Rockingham, Raeford, Hamlet, Maxton, Hoffman, Antioch,
Ellerbe, Dobbins Heights and Wagram.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3480 7968 3481 8019 3518 7968 3516 7964
3517 7962 3514 7959 3507 7957 3506 7950
3504 7946 3516 7933 3521 7925 3517 7914
3517 7910 3513 7911 3504 7909 3495 7904
3483 7919 3484 7935 3477 7933 3463 7946
TIME...MOT...LOC 0056Z 328DEG 28KT 3525 7949 3513 7961 3486 8013
HAIL...0.75IN
WIND...60MPH
$$
MORROW3 follow-up statements
624
WWUS52 KRAH 260127
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
927 PM EDT MON JUN 25 2018
NCC007-260136-
/O.CAN.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Anson NC-
927 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3480 7968 3482 7991 3486 7990 3507 7957
3504 7946 3521 7926 3517 7914 3517 7910
3513 7911 3504 7909 3495 7904 3483 7919
3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0126Z 328DEG 28KT 3505 7934 3493 7946 3466 7998
$$
NCC093-153-165-260215-
/O.CON.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Scotland NC-Richmond NC-Hoke NC-
927 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SCOTLAND...SOUTHEASTERN RICHMOND AND HOKE COUNTIES...
At 926 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Aberdeen to 8 miles southeast of
Hoffman to near Cheraw, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Laurinburg, Rockingham, Raeford, Hamlet, Maxton, Hoffman, Antioch,
Dobbins Heights, Wagram and Gibson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3480 7968 3482 7991 3486 7990 3507 7957
3504 7946 3521 7926 3517 7914 3517 7910
3513 7911 3504 7909 3495 7904 3483 7919
3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0126Z 328DEG 28KT 3505 7934 3493 7946 3466 7998
HAIL...0.75IN
WIND...60MPH
$$
MORROW533
WWUS52 KRAH 260139
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
939 PM EDT MON JUN 25 2018
NCC153-260148-
/O.CAN.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Richmond NC-
939 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHMOND COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3481 7969 3482 7963 3482 7962 3485 7963
3491 7956 3494 7959 3499 7957 3504 7946
3520 7927 3521 7925 3517 7914 3517 7910
3513 7911 3504 7909 3495 7904 3483 7919
3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0138Z 328DEG 28KT 3498 7929 3486 7941 3459 7993
$$
NCC093-165-260215-
/O.CON.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Scotland NC-Hoke NC-
939 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SCOTLAND AND HOKE COUNTIES...
At 938 PM EDT, severe thunderstorms were located along a line
extending from near Raeford to 7 miles northeast of Laurinburg to 7
miles south of Cheraw, moving southeast at 30 mph. This storm has a
history of producing wind damage in the form of downed trees and
powerlines.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Laurinburg, Raeford, Maxton, Antioch, Wagram, Gibson, East
Laurinburg, Laurel Hill, Rockfish and Ashley Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3481 7969 3482 7963 3482 7962 3485 7963
3491 7956 3494 7959 3499 7957 3504 7946
3520 7927 3521 7925 3517 7914 3517 7910
3513 7911 3504 7909 3495 7904 3483 7919
3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0138Z 328DEG 28KT 3498 7929 3486 7941 3459 7993
HAIL...0.75IN
WIND...60MPH
$$
MORROW864
WWUS52 KRAH 260213
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1013 PM EDT MON JUN 25 2018
NCC093-165-260223-
/O.EXP.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Scotland NC-Hoke NC-
1013 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SCOTLAND AND HOKE COUNTIES
WILL EXPIRE AT 1015 PM EDT...
The storms which prompted the warning have moved east of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern portions of Hoke County until 11pm.
LAT...LON 3481 7969 3482 7963 3482 7962 3485 7963
3491 7956 3494 7959 3499 7957 3504 7946
3520 7927 3521 7925 3517 7914 3517 7910
3513 7911 3504 7909 3495 7904 3483 7919
3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0213Z 328DEG 28KT 3476 7913 3464 7925 3437 7977
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:00 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 25, 8:00 PM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 800 PM EDT Mon Jun 25 2018 .SYNOPSIS... A surface boundary will drift south overnight and stall across northern South Carolina on Tuesday. The front will linger across the Carolinas into Wednesday before beginning to dissipate as another cold front approaches from the northwest on Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 800 PM Monday... Per radar and satellite, MCV tracking SE across southern Guilford and Randolph Counties as of 800 PM. The line of severe thunderstorms associated with this feature has a history of wind damage across western and into central NC. As this feature continues to track SE, the most unstable air is located on the south and west side of the feature. This would place areas west and south of Raleigh as the favored areas for additional severe weather through midnight. Outflows coming NW from the Sandhills and SE Coastal Plain storms should collide with the outflows from the NW over our Southern Piedmont, with the emphasis on Anson, Richmond, Scotland, Montgomery, Moore, Lee, then possibly Harnett, Hoke, and Cumberland for highest probability of severe weather. Large trailing stratiform rain area noted just behind the MCV and line of severe storms over the Northern Foothills and Northwest Piedmont making wet evening there. Categorical POP west ranging to chance in the NE. POP decreasing overnight. Low stratus expected with areas of fog. Lows 65-72. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 240 PM Monday... Difficult forecast with the dependent evolution of multiple features likely to drive the sensible weather on Tuesday and Tuesday night. The upper air pattern will feature a ridge aloft centered over the Gulf of Mexico with a weak northwest flow aloft. Multiple convectively enhanced perturbations in the flow aloft will transition across and toward central NC during the period. In addition, a surface boundary noting a notable drop in dew points will be positioned across northern SC at the start of the period. It appears the front should be established south of the RAH CWA on Tuesday morning although its exact location will be dependent on how the convection tonight evolves and the impact of a convectively induced cold pool. NWP guidance is stubborn with a northward retreat of the boundary during the day. The result should be a cooler and more stable air mass across central NC with a rather moist profile. With the addition of a couple of disturbances in the flow aloft, expect some scattered showers in the morning, mainly across the north that slide east and northeast across the western and northern Piedmont northeast toward the northern Coastal Plain. A midday lull appears likely followed by an increase in showers and storms during the afternoon and evening. The air mass on Tuesday afternoon is likely to be weakly unstable, potentially moderately, near the SC border. Still, several CAMs signal that convection in the central Plains will generate an MCV that will rapidly move east, and support a band of showers and storms that sweeps east across central NC between late afternoon and mid evening. Rain chances decrease significantly overnight. With clouds and a cooler airmass, temperatures on Tuesday will range in the 70s for most of the day with highs in the 79 to 86 range. Lows on Tuesday night will range in the upper 60s to lower 70s. -Blaes && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 155 PM Monday... The upper pattern will be shifting in the mid week as a final short wave moves east across the Great Lakes and its associated weakening surface front moves slowly southeast and across the area Wednesday into Wednesday night. A residual CAD airmass will be in place, with cloudiness hindering the morning temperature rise, but erosion will be quick as southwest flow deepens and strengthens ahead of the front. Expect highs to reach 85 northwest to around 90 across the south with 30-40 PoPs at this point, which could be on the low side. The upper trof axis will be slow to move off the coast Thursday and will maintain chance PoPs tied to the diurnal cycle in the coastal Plain. Highs will be on the uptick with increased sun and warm air advection...mostly lower 90s. Late week through early next week will be dominated by strong high pressure aloft building over the Mid Atlantic region, with weak surface ridging down the coast. This will provide us with dry and hot weather through the period, but the stacked ridging will not be in a favored position to produce excessively hot temperatures as low level flow will be predominantly northeasterly. The subsident atmosphere will be unfavorable for convection, but the flow will enhance inland progression of the sea breeze each day, so widely scattered late day storms will be possible in the Coastal Plain/Sandhills. Highs Friday through Monday will top out in the mid 90s after morning mins in the low to mid 70s. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... As of 800 PM Monday... Storms this evening will affect areas south and west of KRWI with gusty winds, heavy rain, and low CIGS. Low stratus is expected to bring LIFR CIGS later tonight and Tuesday morning, possibly lifting to MVFR CIGS Tuesday afternoon. Still a chance of showers and isolated thunderstorms overnight and Tuesday. Outlook after 00z/WEDNESDAY... Generally VFR conditions expected. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...BLAES LONG TERM...MLM AVIATION...Badgett
Hazardous weather outlook, Jun 25, 3:44 PM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 344 PM EDT Mon Jun 25 2018 NCZ038-039-073>077-083>086-088-089-260930- Davidson-Randolph-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 344 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Hot and humid conditions are anticipated for the later half of the week into the weekend. Heat indices 100 to 105 degrees are expected during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through 10 PM EDT. NCZ007>011-026>028-260930- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe- 344 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Hot and humid conditions are anticipated for the later half of the week into the weekend. Heat indices around 100 degrees are expected during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021>025-040>043-078-260930- Forsyth-Guilford-Alamance-Orange-Durham-Chatham-Wake-Johnston-Wilson- Wayne- 344 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Isolated severe thunderstorms are likely through early this evening. The main severe weather hazard will be damaging straight line winds. The threat for severe weather appears greatest between 4 PM and 10 PM. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Hot and humid conditions are anticipated for the later half of the week into the weekend. Heat indices between 100 and 105 degrees are expected during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through 10 PM.
In the hours before
Special weather statement, Jun 25, 8:29 PM EDT, 28 minutes before
Special Weather Statement National Weather Service Raleigh NC 829 PM EDT MON JUN 25 2018 NCZ039-260100- Randolph NC- 829 PM EDT MON JUN 25 2018 ...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT EASTERN RANDOLPH COUNTY UNTIL 900 PM EDT... At 828 PM EDT, Doppler radar was tracking a strong thunderstorm near Asheboro, moving east at 25 mph. Wind gusts of 50 to 55 mph and deadly lightning will be possible with this storm. Locations impacted include... Asheboro, Randleman, North Carolina Zoo, Seagrove, Liberty, Ramseur, Franklinville, Staley and Coleridge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 1000 PM EDT for central North Carolina. LAT...LON 3584 7954 3552 7955 3551 7978 3583 7980 TIME...MOT...LOC 0028Z 290DEG 21KT 3570 7975 MORROW
Local storm report, Jun 25, 8:38 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
838 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG 5 W ROBBINS 35.43N 79.67W
06/25/2018 MOORE NC 911 CALL CENTER
ONE TREE WAS REPORTED DOWN NEAR BROWNS MILLS
ROAD AND BASCOM CHAPEL ROAD.
&&
BSDLocal storm report, Jun 25, 8:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
844 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG 1 SSW TROY 35.35N 79.90W
06/25/2018 MONTGOMERY NC 911 CALL CENTER
ONE TREE WAS REPORTED DOWN ON REYNOLDS
STREET NEAR HICKORY STREET.
&&
BSDLocal storm report, Jun 25, 8:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
845 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 6 E STEEDS 35.46N 79.70W
06/25/2018 MOORE NC 911 CALL CENTER
TREE REPORTED DOWN AT DOVER CHURCH ROAD AND
DAN ROAD.
&&Local storm report, Jun 25, 8:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
848 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 2 ENE CANDOR 35.30N 79.72W
06/25/2018 MONTGOMERY NC PUBLIC
ONE TREE WAS REPORTED DOWN ALONG HIGHWAY 211
NEAR THE MOORE COUNTY LINE.
&&
BSDLocal storm report, Jun 25, 8:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
857 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND DMG PEACHLAND 34.99N 80.27W
06/25/2018 ANSON NC 911 CALL CENTER
ONE TREE WAS REPORTED DOWN ALONG U.S.
HIGHWAY 74 IN PEACHLAND, NC.
&&
BSDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:14 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore | 76 min |
| Jun 25, 8:29 PM EDT | Special Weather Statement | RAH | Randolph | 31 min |
| Jun 25, 9:23 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 82 min |
| Jun 25, 10:08 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 52 min |
| Jun 26, 10:49 AM EDT | Special Weather Statement | RAH | Durham, Granville, Orange, Person | 86 min |
| Jun 26, 3:03 PM EDT | Special Weather Statement | RAH | Durham, Wake | 57 min |
| Jun 26, 3:53 PM EDT | Special Weather Statement | RAH | Durham, Wake | 52 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.